Approximate Formulas for Mathematical Expectations of Functionals of Random Processes Defined by Ito-Levy Multiple Integral Expansion

An approximate formula is constructed for calculating mathematical expectations of nonlinear functionals of random processes defined by chaotic expansions in terms of multiple Ito-Levy integrals. We consider the possibility of applying the formula to the calculation of mathematical expectation of functionals corresponding to the solution of one kind of Skorokhod equations on a Wiener process. Test examples of computations using the constructed formula for particular cases of Levy process are presented. The elaborated method gives a new useful tool for numerical integration with a required accuracy of stochastic differential equations which are reduced to the Skorokhod class of equations.

Publisher
Федеральное государственное бюджетное образовательное учреждение высшего образования "Тверской государственный университет"
Number of issue
3
Language
English
Pages
1-15
Status
Published
Volume
5
Year
2017
Organizations
  • 1 Joint Institute for Nuclear Research
  • 2 Institute of Mathematics, National Academy of Sciences of Belarus
  • 3 Peoples' Friendship University of Russia (RUDN University)
Keywords
functionals of Levy processes; Ito-Levy multiple integral expansion; mathematical expectations of process functionals; Approximate formulae
Date of creation
10.07.2024
Date of change
10.07.2024
Short link
https://repository.rudn.ru/en/records/article/record/148548/
Share

Other records

Ngoma Oscar, Chibansa Praise
Актуальные проблемы современной педагогической науки: взгляд молодых исследователей. Арзамасский филиал федерального государственного автономного образовательного учреждения высшего образования "Национальный исследовательский Нижегородский государственный университет им. Н.И. Лобачевского". 2017. P. 418-419
Lekeufack N.P., Ngoba N.N., Kravchenko N.Y.
Информационные технологии в науке, бизнесе и образовании. Московский государственный лингвистический университет. 2017. P. 5-8